# SDR DALA2024041704521

- Difficulty date: May 15, 2023
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 95,970 hours, 25,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING / CRACKS / CORROSION & GOUGES. CORRECTIVE ACTION: REF ERA 608123-14AD.
